Abelian subgroups in biprimitively finite groups
Algebra i logika, Tome 12 (1973) no. 5, pp. 603-614
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_5_a5,
author = {V. P. Shunkov},
title = {Abelian subgroups in biprimitively finite groups},
journal = {Algebra i logika},
pages = {603--614},
year = {1973},
volume = {12},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_5_a5/}
}
V. P. Shunkov. Abelian subgroups in biprimitively finite groups. Algebra i logika, Tome 12 (1973) no. 5, pp. 603-614. http://geodesic.mathdoc.fr/item/AL_1973_12_5_a5/